# SDR AALA202402075038

- Difficulty date: February 1, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 63,727 hours, 26,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U140
- Condition: Cracked
- Location: Bs 312-328 Rbl31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL FROM BS 312 TO BS 328, RBL 31. REPLACED INTERCOSTAL PER SRM 51-40-02.
